- -

Weakly Cauchy filters and quasi-uniform completeness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Weakly Cauchy filters and quasi-uniform completeness

Show full item record

Pérez Peñalver, MJ.; Romaguera Bonilla, S. (1999). Weakly Cauchy filters and quasi-uniform completeness. Acta Mathematica Hungarica. 82(3):195-216. doi:10.1023/A:1026408831548

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99753

Files in this item

Item Metadata

Title: Weakly Cauchy filters and quasi-uniform completeness
Author: Pérez Peñalver, María José Romaguera Bonilla, Salvador
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] It is well-known that the notion of a Smyth complete quasi-uniform space provides an appropriate notion of completeness to study many interesting quasi-metric spaces which appear in theoretical computer science. We ...[+]
Subjects: Computer Science , Theoretical Computer , Strong Form , General Notion , Theoretical Computer Science
Copyrigths: Reserva de todos los derechos
Acta Mathematica Hungarica. (issn: 0236-5294 )
DOI: 10.1023/A:1026408831548
Publisher version: https://doi.org/10.1023/A:1026408831548
The second author ackowledges the support of the GDES, grant PB95-0737
Type: Artículo

This item appears in the following Collection(s)

Show full item record